A note on Lo-fuzzy nearly compact spaces

Bulbul A.

FUZZY SETS AND SYSTEMS, vol.93, no.2, pp.235-239, 1998 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 93 Issue: 2
  • Publication Date: 1998
  • Doi Number: 10.1016/s0165-0114(96)00199-6
  • Title of Journal : FUZZY SETS AND SYSTEMS
  • Page Numbers: pp.235-239


In this note we define Lo-fuzzy NC fuzzy sets and introduce the finite intersection property for fuzzy sets in the sense of Lowen (Lo-FIP for short). We give some equivalent characterizations of Lo-fuzzy NC spaces and Lo-fuzzy NC fuzzy sets by using Lo-FIP, regular open and regular closed fuzzy sets. Finally, we prove that Lo-fuzzy nearly compactness is preserved under fuzzy almost continuous and almost open mapping. (C) 1998 Elsevier Science B.V.